# SDR IPXA2015031787093

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 68,127 hours, 10,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Failed
- Location: Evas Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S EVAS SYSTEM IS NOT STOWED.    REINSTALLED F/O'S EVAS MOUNT BRACKET IAW EO MD11-2560-45126-G AND REINSTALLED EVAS UNIT FROM PFM.
